# SDR UG82001F00001

- Difficulty date: August 2, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N5113
- Make and model: Cessna 750
- Aircraft serial: 7500013
- Engine: Allsn AE3007A
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transducer
- Part number: 99145242
- Condition: Defective
- Location: Hydraulic Sys
- Part time: 2,549 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO A SYSTEM HYDRAULIC PRESSURE INDICATION. INDICATION SYSTEM FAULT. REMOVED AND REPLACED TRANSDUCER, INDICATION NORMAL
